# SDR CLCA9901

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- Engine: Rroyce RB211535E4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Filler
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 96 - SEQU TO CLO - ON T/OF ROLL AT 0010Z.  ON ROUTINE NORMAL T/O AT APPROX 75 KNOTS A/C BEGAN TO MAKE VIOLENT BANGING NOISE AND ABNORM EXTREME SHUDDERING FOLLOWED BY A MODERATE YAW TO THE LT.  THE REJECTED T/O PROCEDURE WAS INITIATED AND A/C STOPPED ON RUNWAY.  HTC REPORTED TO THE CREW THERE WAS FLAMES AND FIRE COMING FROM THE LT ENG.  THE EMERG SHUT DOWN WAS COMPLETED ON BOTH FIRE EQUIP WAS DISPATCHED, HOWEVER, THERE WAS NO FIRE.  THE CREW EVACUATED THRU CREW DOOR USING THE EVAC ROPES.  ENGS AND THE APU, BOTH ENG FIRE EXTINGUISHERS WERE DISCHARGED.  NEITHER OF THE CREW INJURED.  MX FOUND DAMAGE TO NR 1 ENG FAN CASE LINER, ENG TUBING, SMALL DENT IN HORIZ STAB AND SMALL HOLE IN FLAP.  ENG CHANGED AND REPAIRE
